I had primary rhinoplasty 5 months ago. At 2 1/2 months post rhinoplasty I had restylane injected bridge and upper third as my nose was scooped. Since the injections I have spider veins and red spots on nose. I have thin skin and because of my rhinoplasty I am concerned about compromised blood circulation to my skin. Should I continue these injections or stop and consider a revision instead? If I continue the injections long term will it make a revision in the future difficult?
Is It Safe to Continue Restylane in the Nose if I Have Red Spots 3 Months After Injections?
Doctor Answers (2)
Exercise caution and reconsult with your plastic surgeon.
I would exercise caution with injecting to much product in the nose. Very small vessels provide circulation to the overlying skin, and vascular compromise can result from injecting to much product. Prior surgeries in the area can also distort underlying anatomy. Also, if one has thin skin, to much underlying product may ultimately become apparent. I would consider reconsulting your original facial plastic surgeon for alternatives given your defect. Good luck.
Fillers to nose
Without seeing you in person, it's difficult to know exactly what you are describing and whether or not placement is optimal and appropriate - however, if you just had primary rhinoplasty, before doing anything to your nose like adding a dermal filler, I'd wait until you're fully healed.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.